The Chern Character of Semifinite Spectral Triples

Alan Carey, John Phillips, Adam Rennie, Fyodor Sukochev

    Research output: Contribution to journalArticle

    11 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)141-193
    Number of pages53
    JournalJournal of Noncommutative Geometry
    Volume2
    Issue number2
    Publication statusPublished - 2008

    Cite this

    Carey, A., Phillips, J., Rennie, A., & Sukochev, F. (2008). The Chern Character of Semifinite Spectral Triples. Journal of Noncommutative Geometry, 2(2), 141-193.